這是一篇非常好的一篇回顧性文章,主要是介紹在開刀房或在加護單位常用的propofol藥品引起罕見的propofol infusion syndrome(PRIS)併發症,由其是此藥不應長期使用(大於48小時) 且 避免高劑量(大於4 mg/kg/h).因此在神經外科加護單位的醫護人員應該特別注意此症候群常見的特徵:代謝性酸中毒.橫紋肌溶解症(骨骼肌和心肌).心律不整.心肌衰竭.腎衰竭.肝腫大及高血脂.

摘要:  Propofol (2. 6-diisopropylphenol) is a potent intravenous hypnotic agent that is
widely used in adults and children for sedation and the induction and maintenance
of anaesthesia. Propofol has gained popularity for its rapid on.set and rapid
recovery even after prolonged use. and for the neuroprotection conferred. However,
a review of the literature reveals multiple instances in which prolonged
propofol administration (>48 hours) al high doses (>4 mg/kg/h) may cause a rare,
but frequently fatal complication known as propofol infusion syndrome (PRIS).
PRiS is characterized by metabolic acidosis, rhabdomyolysis of both skeletal and
cardiac muscle, arrhythmias (bradycardia, atrial fibrillation, ventricular and
supraventricular tachycardia, bundle branch block and asystole), myocardial
failure, renal failure, hepatomegaly and death. PRIS has been described as an 'all
or none' syndrome with sudden onset and probable death. The literature does not
provide evidence of degrees of symptoms, nor of mildness or severity of signs in
the clinical course of the syndrome. Recently, a fatal case of PRIS at a low
infusion rate (1.9-2.6 mg/kg/h) has been reported.

全文在此

msicu1 發表在 痞客邦 PIXNET 留言(1) 人氣()


留言列表 (1)

發表留言
  • amy
  • 你好我是臨床工作護理師,可否給我此篇全文因為點不進去謝謝!